# SDR CA100811001

- Difficulty date: August 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737248C
- Aircraft time: 68,719 hours
- Engine: Pwa JT8D17
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: BACC63BD12SC3S
- Condition: Worn
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE NR 1 ENGINE OIL TEMP DROPPED TO ZERO, THE ACFT RETURNED TO THE POINT OF DEPARTURE AND MX REPINNED THE OIL TEMP CONNECTOR AT THE ENGINE.
